MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 07/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
This relates to mdr number 3011632150-2022-00086.The patient was treated as part of the mimics 3d usa post-market observational study on (b)(6) 2021.The subject was implanted with two biomimics 3d (bm3d) stents (one 7.0 x 60mm stent (this report) in the sfa proximal third and one 7.0 x 80mm bm3d stent in the sfa distal third) to treat denovo lesions in the right leg.A retrograde approach was used and the target lesion was prepared by pre-dilation of the target lesion with a standard balloon angioplasty and atherectomy.Post-dilation was conducted with percutaneous transluminal angioplasty (pta).On the (b)(6) 2022, an event of restenosis of treated segment (target lesion) was reported from the site.It was reported as "not related" to the device and "not related" to the procedure but due to a worsening pre-existing condition.It was also reported as target lesion related.It led to a percutaneous intervention and it involved a target lesion revascularisation on (b)(6) 2022 with bare metal stent placement, cutting balloon , laser atherectomy and thrombectomy.The devices remain implanted.The patient outcome is reported as "resolved/recovered".The event was reviewed on 22-aug-22 and considered possibly related to the device.
 
Additional Manufacturer Narrative
This is related to mdr number 3011632150-2022-00086.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of thrombosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
This is related to mdr number 3011632150-2022-00086.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of thrombosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section b.5.Has been updated to reflect thrombosis of treated segment rather than restenosis.
 
Event or Problem Description
This relates to mdr number 3011632150-2022-00086.The patient was treated as part of the mimics 3d usa post-market observational study on 13-sept-2021.The subject was implanted with two biomimics 3d (bm3d) stents (one 7.0 x 60mm stent (this report) in the sfa proximal third and one 7.0 x 80mm bm3d stent in the sfa distal third) to treat denovo lesions in the right leg.A retrograde approach was used and the target lesion was prepared by pre-dilation of the target lesion with a standard balloon angioplasty and atherectomy.Post-dilation was conducted with percutaneous transluminal angioplasty (pta).On the 17-aug-2022, an event of thrombosis of treated segment was reported from the site.It was reported as "not related" to the device and "not related" to the procedure but due to a worsening pre-existing condition.It was also reported as target lesion related.It led to a percutaneous intervention and it involved a target lesion revascularisation on (b)(6) 2022 with bare metal stent placement, cutting balloon , laser atherectomy and thrombectomy.The devices remain implanted.The patient outcome is reported as "resolved/recovered".The event was reviewed on 22-aug-2022 and considered possibly related to the device.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
unit 11 galway technology park
parkmore road
galway city, H91 V E0H
EI  H91 VE0H
Manufacturer Contact
alan mcdonagh
unit 11 galway technology park
parkmore road
galway city, H91 V-E0H
EI   H91 VE0H
MDR Report Key15455701
Report Number3011632150-2022-00085
Device Sequence Number6897227
Product Code NIP
UDI-Device Identifier05391526850404
UDI-Public(01)05391526850404(17)221007(11)210308(10)0000076761
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date10/07/2022
Device Model Number142122-03
Device Catalogue Number142122-03
Device Lot Number0000076761
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2022
Supplement Date Received by Manufacturer09/21/2022
Initial Report FDA Received Date09/20/2022
Supplement Report FDA Received Date09/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLOPIDOGREL (PLAVIX)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale
Patient Weight72 KG
Patient EthnicityNon Hispanic
Patient RaceWhite